# SDR DALA2014093005334

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PAINT COAT AND METALIZED COATING ON RUDDER SKIN BOTH SIDES.  METALIZED COATING ON RUDDER SKIN BOTH SIDE WERE REPAIR IAW SRM 51-70-1AD, PAR 23B.
